# SDR SWAA2019041631728

- Difficulty date: April 10, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,134 hours, 32,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT ROW 8 FORWARD MOUNT TRACK WORN AT BS. 520, LBL 45.50.     REPAIRED SEAT TRACK PER EA.
